Stability of Growth Equilibrium in a Neoclassical Vintage Model
Eytan Sheshinski ()
International Economic Review, 1969, vol. 10, issue 2, 141-48
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
http://links.jstor.org/sici?sici=0020-6598%2819690 ... O%3B2-Z&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:ier:iecrev:v:10:y:1969:i:2:p:141-48
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0020-6598
Access Statistics for this article
International Economic Review is currently edited by Harold L. Cole
More articles in International Economic Review from Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association 160 McNeil Building, 3718 Locust Walk, Philadelphia, PA 19104-6297. Contact information at EDIRC.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and ().